Journal of Differential Geometry

Min-max minimal hypersurface in $(M^{n+1}, g)$ with $Ric \geq 0$ and $2 \leq n \leq 6$

Xin Zhou

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the shape of the min-max minimal hypersurface produced by Almgren-Pitts in F. Almgren, The theory of varifolds, and J. Pitts, Existence and regularity of minimal surfaces on Riemannian manifold, corresponding to the fundamental class of a Riemannian manifold $(M^{n+1}, g)$ of positive Ricci curvature with $2 \leq n \leq 6$. We characterize the Morse index, area, and multiplicity of this min-max hypersurface. In particular, we show that the min-max hypersurface is either orientable and of index one, or is a double cover of a non-orientable minimal hypersurface with least area among all closed embedded minimal hypersurfaces.

Article information

Source
J. Differential Geom. Volume 100, Number 1 (2015), 129-160.

Dates
First available in Project Euclid: 24 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1427202766

Digital Object Identifier
doi:10.4310/jdg/1427202766

Mathematical Reviews number (MathSciNet)
MR3326576

Citation

Zhou, Xin. Min-max minimal hypersurface in $(M^{n+1}, g)$ with $Ric \geq 0$ and $2 \leq n \leq 6$. J. Differential Geom. 100 (2015), no. 1, 129--160. doi:10.4310/jdg/1427202766. https://projecteuclid.org/euclid.jdg/1427202766.


Export citation